Posted by: Anon | 2009-08-05

Please help


I wonder if you can possibly help me.

Some background information:

1. Allergic to hair dye
2. Started Cilift in March 2009 and stopped in June 2009
3. Dyed my hair in June and as always got a bit of a rash that I treated with celestamine and it never really went away.

A week ago I had the following symptoms that was recurring for a few months prior:

1. Extreme dizziness even without sudden movements such as getting up too fast
2. Sore ears
3. Generally not feeling well.

The dizziness bothered me and I went to an ENT last week who had my ears tested and found some hearing loss in my right ear. I have now been scheduled for a MRI for next week.

Yesterday, the itch from the rash in my neck started to really bother me and I got some cortisone ointment. Since then, the dizziness has been better.

Now, my questions:
1. Were all the symptoms related to the allergic reaction?
2. Should I still go for the MRI for the hearing loss?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Anon

Regarding the MRI: If your ENT requested a MRI scan it indicates that you have a nerve hearing loss in the one ear. This must be further investigated and if it is the case, I would suggest you have the MRI.

It is unlikely that your dizziness is related to the hair dye allergy, more likely related to your ear problem which seems to be under investigation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.